" ...about the reaction. Hope the rash goes away soon. I take HCTZ, and it does work ...started taking it for my Meniere's disease. There a few other ...but most are not as potassium sparing as t... "
Ask a question
Ask a question
rash is a change of the human skin which affects its color, appearance or wikt:texture. A rash may be localized in one part of the bod...Read on Wikipedia
Common Rash treatments discussed around the web
Benadryl 18,101 Desitin 9,226 Prednisone 9,164
1,075,384 conversations around the web about Rash to help you make a decision
Rash & Potassium Supplements
We found 515 discussions
" ...around my eyes were not a rash it was from when i threw up and lack of oxygen when throwing up. This ...stacked with M-1p and had more weight gains, This cycle i ran ...wedge for the taurine... "
" ...the cream and i got a rash as i have a very ...read on the net, take pain killers but aspirin and the biggest problem ...that anymore since it raises potassium. i need a new pain... "
" ...on 50 mg of levothyroxine...6 pills a ...licorice root extract... and potassium or i eat 3 bannanas a day.... mine started with rashes on my neck & ...into sick...since june i am sick a wee... "
" ...Last night i started taking potassium, 1 last night before bed ...all day my eyes have been puffy and theres a rash around both of my eyes. ...stop the MM and the Potassium and go into my... "
" ...have some skin rashes on my private ...so far my rashes on my private part is gone but my rashes on my face gets worse. I think the ...curam antibiotic. Please help how to treat this rashes b... "
" ...is coming up abnormal. I'm slightly anemic and my potassium is low, but other than that the doc said ...why I had a severe rash and they might not ever ...I do believe I have Celiac because 9... "
" well I was told the rashes and welts were just an allergic reaction and was perscribed a steriod cream ...time I vomited blood I was put on a potasium iv but they still told me that nothing was... "
" Lasix and potassium For anyone on Lasix or ...20 more at night and I was also presc5ribed potassium 750 ml twice a day .I was ok for ...the potassium, .I alsop get a rash.I want to know if... "
" ...let them know about your rash . It could be an allergy to an antibiotic or some med that you have had. I'd take 2 benadryl 's to help with ...have antibiotics or possibly potassium in your iv? ... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Benadryl vs. Desitin